Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 121, NWS Atlanta, GA

April 20, 2006Carroll County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 20, 2006, 7:07 PM EDT for Carroll County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2006, 7:07 PM EDT (23:07 UTC)
Expired
Apr 20, 2006, 7:32 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Carroll County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 4:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 202307
SVRFFC
GAC045-202345-
/O.NEW.KFFC.SV.W.0121.060420T2307Z-060420T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT THU APR 20 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CARROLL COUNTY IN NORTHWEST GEORGIA

* UNTIL 745 PM EDT

* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR BOWDEN JUNCTION...AND MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILLA
  RICA.

HAIL UP TO THE SIZE OF GOLF BALLS WAS REPORTED WITH THIS 
THUNDERSTORM IN BREMEN IN HARALSON COUNTY.  IF YOU ARE IN THE PATH 
OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3363 8519 3367 8520 3369 8515 3368 8511
      3371 8504 3381 8504 3379 8494 3377 8490
      3368 8491

$$


19
1 follow-up statement
000 
WWUS52 KFFC 202332
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
731 PM EDT THU APR 20 2006

GAC045-202341-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-060420T2345Z/
CARROLL GA-
731 PM EDT THU APR 20 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CARROLL COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...CALL 
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3363 8519 3367 8520 3369 8515 3368 8511
      3371 8504 3381 8504 3379 8494 3377 8490
      3368 8491

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 5:40 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 20, 5:40 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT THU APR 20 2006

.SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT)
A STRONG SHORT WAVE CONTINUES TO WORK OVER THE TOP OF AN UPPER
LEVEL HIGH PRESSURE RIDGE IN TENNESSEE THIS AFTERNOON. NUMEROUS
SHOWERS AND THUNDERSTORMS PREVAILED IN EAST TENNESSEE WITH RAPID
DEVELOPMENT OF A FEW THUNDERSTORMS FROM DADE TO MURRAY COUNTIES IN
NORTHWEST GEORGIA. THE AIRMASS OVER ALABAMA WITH CONTINUE TO
DESTABILIZE WITH THE DIURNAL HEATING AND PVA. CAPES ARE EXPECTED TO
INCREASE INTO THE 1500-2000 J/KG RANGE AND LIS OF MINUS 5 TO MINUS
7 BY 8PM. CONSEQUENTLY...A SEVERE THUNDERSTORM WATCH 221 IS IN
EFFECT FOR EXTREME NORTHWEST GEORGIA UNTIL 8PM WITH THE POTENTIAL
OF ADDITIONAL WATCHES BEING POSTED LATER THIS EVENING FOR WESTERN
PARTS OF GEORGIA. A BREAK IN THE CONVECTION LATE TONIGHT AND EARLY
FRIDAY...HOWEVER AS A COLD FRONT APPROACHES GA...CAPES WILL
INCREASE AGAIN FRIDAY AFTERNOON. THE COLD FRONT WILL MOVE THROUGH
LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SEVERE THUNDERSTORMS
REMAIN A POSSIBILITY FRIDAY AFTERNOON AND NIGHT. DRIER AIR MOVES
INTO THE CWA LATE SATURDAY AND SATURDAY NIGHT ENDING THE CHANCE OF
THUNDERSTORMS.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
THE DRIER AIR WILL DOMINATE THE CWA THROUGH TUESDAY WITH CLOSER
TO NORMAL TEMPS SUNDAY AND MONDAY. MOISTURE BEGINS SPREADING
ACROSS THE CWA TUESDAY AHEAD OF THE NEXT COLD FRONT. THE FRONT
WILL MOVE THROUGH THE CWA WEDNESDAY. STRONG HIGH PRESSURE WILL
BUILD INTO THE CWA LATE WEDNESDAY AND THURSDAY BEHIND THE FRONT
BRINGING DRIER AND COOLER AIR. GUIDANCE IS GOING CLIMO ON POPS
WEDNESDAY NIGHT AND THURSDAY...BUT WITH STRONG HIGH PRESSURE AND
MUCH DRIER AIR WILL THEREFORE GO WITH NO POPS ALL BUT THE
SOUTHEAST WEDNESDAY NIGHT...AND CWA WIDE THURSDAY.

&&

.AVIATION...
STRONG LINE OF CONVECTION ACROSS NORTHEAST AND NORTHCENTRAL ALABAMA
LATE THIS AFTERNOON IS EXPECTED TO WEAKEN SOME AS IT APPROACHES OUT
TAF SITES IN THE ATLANTA AREA. I STILL EXPECT SOME OF THE STORMS TO
SURVIVE INTO THE VICINITY BY 00Z...WITH BEST THREAT THROUGH 04Z.
ELSEWHERE CHANCES FOR CONVECTION OVERNIGHT IS FAIRLY LOW. FOG AND
STRATUS MAY BE A PROBLEM ACROSS THE AREAS THAT SEE SIGNIFICANT RAIN
THIS EVENING WITH IFR CONDITIONS POSSIBLE BETWEEN 08Z AND 13Z...
OTHERWISE MVFR CONDITIONS ARE POSSIBLE OUTSIDE OF THESE AREAS DURING
THE SAME TIME FRAME. STRONG CONVECTION IS POSSIBLE ACROSS THE AREA
AGAIN FRIDAY AFTERNOON...WITH BEST CHANCES NORTH AND WESTERN
PORTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         64  77  60  70 /  50  30  50  10
ATHENS          61  77  61  72 /  40  30  50  30
GAINESVILLE     62  75  59  68 /  70  40  70  40
ROME            63  81  54  74 /  80  50  70  20
COLUMBUS        65  87  61  79 /  30  10  40  10
MACON           62  84  59  79 /  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

16
Hazardous weather outlook, Apr 20, 11:19 AM EDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT THU APR 20 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211215-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT THU APR 20 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A FEW SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A NEARLY STATIONARY FRONT DRAPED ACROSS GEORGIA AND ALABAMA WILL
MOVE SLIGHTLY TO THE NORTHEAST TODAY AND WILL LIKELY DISSIPATE
TONIGHT. A MODERATELY UNSTABLE AIRMASS WILL DEVELOP OVER THE AREA
THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL
AND DAMAGING WINDS. THE BEST LOCATION FOR SEVERE THUNDERSTORMS
WILL BE WEST OF GAINESVILLE AND MACON DURING THE AFTERNOON.
HOWEVER...ISOLATED SEVERE STORMS CANNOT BE RULED OUT EAST OF THIS
AREA DURING THE LATE AFTERNOON AND EARLY EVENING.

.DISCUSSION...
A MODERATELY UNSTABLE AIRMASS WILL DEVELOP THIS AFTERNOON WITH
CAPES OF 1500 TO 2500 EXPECTED...ALONG WITH LIFTED INDICES OF
MINUS 5 TO MINUS 7. THIS INSTABILITY COMBINED WITH AN APPROACHING
SHORT WAVE WILL ENHANCE THUNDERSTORM ACTIVITY AND ALLOW A FEW
THUNDERSTORMS TO BECOME SEVERE. STORMS WILL MOST LIKELY MOVE INTO
THE AREA FROM ALABAMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF SEVERE THUNDERSTORMS FRIDAY AND A CHANCE OF
THUNDERSTORMS SATURDAY...TUESDAY AND WEDNESDAY. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME FOR SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR ACTIVATION
ESPECIALLY THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA.

TDP

In the hours before

Special weather statement, Apr 20, 6:30 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT THU APR 20 2006

GAZ042-202300-
630 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CARROLL COUNTY
UNTIL 700 PM EDT...

AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BOWDON...MOVING NORTHEAST AT
10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT
CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL COUNTY. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JAKE AND MOUNT ZION. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF
WATER ON ROADWAYS. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF
THE COUNTY BY 700 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 20, 6:36 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 W LINDALE             34.19N 85.27W
04/20/2006  E1.75 INCH       FLOYD              GA   TRAINED SPOTTER

0620 PM     HAIL             CAVE SPRING             34.11N 85.33W
04/20/2006  E1.75 INCH       FLOYD              GA   EMERGENCY MNGR

&&

KDF
Special weather statement, Apr 20, 6:48 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT THU APR 20 2006

GAZ004-005-202330-
648 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING IN WHITFIELD AND MURRAY COUNTIES UNTIL 730 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF TILTON...MOVING EAST AT
25 MPH. THIS STORM WILL AFFECT DALTON...TILTON...HOLLEY AND
CHATSWORTH.
Special weather statement, Apr 20, 7:00 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT THU APR 20 2006

GAZ012-202345-
700 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING IN GORDON COUNTY UNTIL 745 PM EDT...

AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING EAST AT 20 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 20, 7:01 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
701 PM EDT THU APR 20 2006

GAZ012-202330-
701 PM EDT THU APR 20 2006

...SIGNIFICANT WEATHER ALERT FOR 1/2 INCH DIAMETER HAIL IN GORDON
COUNTY UNTIL 730 PM EDT...

AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUGAR VALLEY...MOVING EAST AT 25 MPH. THIS
STORM WILL AFFECT RESACA...NICKELSVILLE...REDBUD...RANGER...AND
OAKMAN.

LIGHTNING DETECTION SYSTEMS HAVE INDICATED NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES WITH THIS STORM AS IT MOVES ACROSS. ELECTRICAL
APPLIANCES AND CORDED TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. THE STORM IS EXPECTED TO WEAKEN OR MOVE OUT OF THE COUNTY
BY 730 PM EDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

19
Local storm report, Apr 20, 7:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT THU APR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             5 S ROME                34.19N 85.19W
04/20/2006  E0.75 INCH       FLOYD              GA   TRAINED SPOTTER

0640 PM     HAIL             LINDALE                 34.19N 85.18W
04/20/2006  E0.25 INCH       FLOYD              GA   PUBLIC

0640 PM     HAIL             1 S BUDAPEST            33.70N 85.22W
04/20/2006  E0.75 INCH       HARALSON           GA   EMERGENCY MNGR

0700 PM     HAIL             BREMEN                  33.71N 85.15W
04/20/2006  E1.75 INCH       HARALSON           GA   PUBLIC

&&

KDF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:47 PM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Apr 20, 3:19 PM EDTSevere Thunderstorm WarningFFCWalker26 min
Apr 20, 3:40 PM EDTSevere Thunderstorm WarningFFCWalker20 min
Apr 20, 4:00 PM EDTSevere Thunderstorm WarningFFCWalker, Whitfield45 min
Apr 20, 4:15 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens45 min
Apr 20, 4:25 PM EDTSevere Thunderstorm WarningFFCGordon, Murray37 min
Apr 20, 5:42 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker48 min
Apr 20, 6:03 PM EDTSevere Thunderstorm WarningFFCFloyd27 min
Apr 20, 6:06 PM EDTSevere Thunderstorm WarningFFCHaralson39 min
Apr 20, 6:08 PM EDTSevere Thunderstorm WarningFFCPolk37 min
Apr 20, 6:29 PM EDTSevere Thunderstorm WarningFFCFloyd31 min
Apr 20, 6:36 PM EDTSevere Thunderstorm WarningFFCWalker24 min
Apr 20, 6:45 PM EDTSevere Thunderstorm WarningFFCPolk30 min
Apr 20, 6:46 PM EDTSevere Thunderstorm WarningFFCHaralson29 min
Apr 20, 6:53 PM EDTSevere Thunderstorm WarningFFCBartow35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.